# SDR ABXA050091

- Difficulty date: April 14, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,569 hours, 65,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX
- Part serial: 12058
- Condition: Defective
- Location: Nlg Pos Warn
- Part time: 553 hours, 560 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR SAFE FAILED TO ILLUMINATE.  RAN ABNORMAL, GEAR RECYCLE, LANDED WITHOUT PROBLEM.  VERIFIED WORN PADDLE ON NOSE LANDING GEAR DOWN SWITCH.  REMOVED AND REPLACED GEAR DOWN SWITCH IAW DC-9 MM 32-60-01-2-0101.  OPS CHECKED GOOD.
